RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1969, Volume 24, Issue 2(146), Pages 227–228 (Mi umn5481)  

This article is cited in 5 scientific papers (total in 6 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

First order nonlinear equations and the differential games connected with them

S. N. Kruzhkov


Full text: PDF file (274 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 01.11.1968

Citation: S. N. Kruzhkov, “First order nonlinear equations and the differential games connected with them”, Uspekhi Mat. Nauk, 24:2(146) (1969), 227–228

Citation in format AMSBIB
\Bibitem{Kru69}
\by S.~N.~Kruzhkov
\paper First order nonlinear equations and the differential games connected with them
\jour Uspekhi Mat. Nauk
\yr 1969
\vol 24
\issue 2(146)
\pages 227--228
\mathnet{http://mi.mathnet.ru/umn5481}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=255253}
\zmath{https://zbmath.org/?q=an:0182.20801}


Linking options:
  • http://mi.mathnet.ru/eng/umn5481
  • http://mi.mathnet.ru/eng/umn/v24/i2/p227

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. S. Bakhvalov, M. I. Zelikin, A. S. Kalashnikov, V. L. Kamynin, O. A. Oleinik, E. Yu. Panov, N. S. Petrosyan, V. M. Tikhomirov, A. V. Faminskii, V. N. Chubarikov, “Stanislav Nikolaevich Kruzhkov (obituary)”, Russian Math. Surveys, 53:5 (1998), 1071–1078  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. N. N. Krasovskii, A. N. Kotel'nikova, “An approach-evasion differential game: Stochastic guide”, Proc. Steklov Inst. Math. (Suppl.), 269, suppl. 1 (2010), S191–S213  mathnet  crossref  elib
    3. Krasovskii N.N., Kotel'nikova A.N., “Unification of differential games, generalized solutions of the Hamilton–Jacobi equations, and a stochastic guide”, Differ. Equ., 45:11 (2009), 1653–1668  crossref  mathscinet  zmath  isi  elib  elib
    4. N. N. Krasovskii, A. N. Kotel'nikova, “On a differential interception game”, Proc. Steklov Inst. Math., 268 (2010), 161–206  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    5. N. N. Krasovskii, A. N. Kotelnikova, “O differentsialnoi igre na perekhvat”, Tr. IMM UrO RAN, 16, no. 5, 2010, 113–126  mathnet
    6. N. N. Krasovskii, A. N. Kotel'nikova, “Stochastic control in a determinate differential pursuit–evasion game”, Autom. Remote Control, 72:2 (2011), 305–322  mathnet  crossref  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:653
    Full text:185
    References:25
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020